MAUDE Adverse Event Report: OWEN MUMFORD LIMITED PENTIPS; PEN NEEDLE

OWEN MUMFORD LIMITED PENTIPS; PEN NEEDLE
Model Number AN 3450
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A medical questionnaire was sent to get more information, however, it was never returned.We followed up with the patient/ customer three times trying to get it returned.On each occasion the patient agreed she would send it back, but it never came.
 
Event or Problem Description
Customer's boyfriend called to report the day after.He communicated that his girlfriend gave herself an injection and when she went to pull it out, the needle broke off in her skin.She went to the er and they were able to remove it.She does not have the pen needle hub or the pen needle they removed to send back.

Brand Name
PENTIPS
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
MDR Report Key17406457
Report Number1058602-2023-00005
Device Sequence Number17981452
Product Code FMI
UDI-Device Identifier00384703450011
UDI-Public00384703450011
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2023
Report Date (Section F) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAN 3450
Device Lot Number2112738
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/30/2023
Device Age29 MO
Event Location Home
Date Report to Manufacturer06/30/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale
Date Report Sent to FDA07/27/2023